# SDR RAIA00402017

- Difficulty date: February 13, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N816HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 12,035 hours, 12,294 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal Ring
- Part number: AS568226
- Condition: Leaking
- Location: Rt Eng Bleed
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STL - RIGHT ENGINE BLEED LEAK.  MAINTENANCE REMOVED AND REPLACED BLEED LINE SEAL UNDER CARGO BAY FLOOR.
